# SDR AALA202511103376

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 68,321 hours, 28,421 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR DIFFICULT TO OPEN AND CLOSE. PERFORMED INSPECTION ON LAVATORY-D DOOR AND LUBED DOOR. PERFORMED OPERATIONAL CHECK GOOD. PER AMM 25-40-00.
